Jump to content

PubMed RSS Feed - -Acute localised exanthematous pustulosis due to metronidazole.


rss

Recommended Posts

Related Articles

Acute localised exanthematous pustulosis due to metronidazole.

J Eur Acad Dermatol Venereol. 2018 Oct 05;:

Authors: Kostaki M, Polydorou D, Adamou E, Chasapi V, Antoniou C, Stratigos A

Abstract
Dear Editor, a 78-year-old male patient known for hypertension consulted for a pustular eruption of the face of acute onset. The patient was receiving oral metronidazole as a treatment for rosacea and reported the sudden development of multiple pustules on the face 2 days after the initiation metronidazole. Physical examination revealed the presence of multiple minuscule, non-follicular pustules of the face on an erythematous, edematous background (Fig.1). This article is protected by copyright. All rights reserved.

PMID: 30288796 [PubMed - as supplied by publisher]

{url} = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...